Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 61, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2019, 3:44 AM EDT for Aiken County, Fairfield County, Lexington County, South Carolina. It was in force for 61 min. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 3:44 AM EDT (07:44 UTC)
- Expired
- Jun 22, 2019, 4:45 AM EDT
- In force
- 61 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Aiken County, SC, Fairfield County, SC, Lexington County, SC
The radar
The Columbia radar (KCAE), 20 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:44 AM EDT | TSTM WND DMG | 4 Sse Monetta, SC | SC HIGHWAY PATROL REPORTS MULTIPLE TREES DOWN IN ROADWAY ALONG MT. PLEASANT ROAD NEAR SC 39. |
| Jun 22, 3:48 AM EDT | TSTM WND DMG | 7 Sse Leesville, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG FAIRVIEW ROAD NEAR RANCH ROAD. |
| Jun 22, 3:52 AM EDT | TSTM WND DMG | 4 S Gilbert, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG I-20 WEST NEAR MILE MARKER 42. |
| Jun 22, 3:58 AM EDT | TSTM WND DMG | 5 Sw Red Bank, SC | SC HIGHWAY PATROL REPORTS MULTIPLE TREES DOWN IN ROADWAY ALONG BOILING SPRINGS ROAD NEAR POND BRANCH ROAD. |
| Jun 22, 4:00 AM EDT | TSTM WND DMG | 3 S Little Mountain, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG DREHER ISLAND ROAD NEAR ST. PETERS CHURCH ROAD. |
| Jun 22, 4:00 AM EDT | TSTM WND DMG | 3 W Red Bank, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG LONGS POND ROAD NEAR I-20. |
| Jun 22, 4:01 AM EDT | HAIL 0.7 | 9 N Aiken, SC | |
| Jun 22, 4:02 AM EDT | TSTM WND DMG | 2 Nw Red Bank, SC | SC HIGHWAY PATROL REPORTS MULTIPLE TREES IN ROADWAY NEAR WILDLIFE ROAD, QUIN OAK ROAD, AND OLD PRICE ROAD. |
| Jun 22, 4:02 AM EDT | TSTM WND DMG | 2 Sw Chapin, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG AMICKS FERRY ROAD NEAR LESTER FRICK ROAD. |
| Jun 22, 4:02 AM EDT | TSTM WND DMG | 4 Wsw Lake Murray Of Ri, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG WESSINGER ROAD NEAR AZURE BAY COURT. |
| Jun 22, 4:05 AM EDT | TSTM WND DMG | 4 Nne Perry, SC | HIGHWAY PATROL REPORTED TREES DOWN CLINTON CHURCH RD AND NANTUCKETT RD. |
| Jun 22, 4:05 AM EDT | TSTM WND DMG | 4 Wsw South Congaree, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG PLEASANT VIEW DRIVE NEAR OLD ORANGEBURG ROAD. |
| Jun 22, 4:05 AM EDT | TSTM WND DMG | Perry, SC | HIGHWAY PATROL REPORTED TREES DOWN POOLE RD AND JOHN NUNN RD. |
| Jun 22, 4:06 AM EDT | TSTM WND DMG | 4 Nne Perry, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG CLINTON CHURCH ROAD NEAR NANTUCKETT ROAD. |
| Jun 22, 4:10 AM EDT | TSTM WND DMG | 2 Nw Lexington, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG OLD CHEROKEE ROAD NEAR OLD CHAPIN ROAD. |
| Jun 22, 4:10 AM EDT | TSTM WND DMG | 4 Ne Aiken, SC | HIGHWAY PATROL REPORTED TREES DOWN WIRE RD AND NEWBIDGE RD NEAR AIKEN. |
| Jun 22, 4:14 AM EDT | TSTM WND DMG | 2 Wnw West Columbia, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WNW WEST COLUMBIA. SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG I-26 E NEAR EXIT 110. |
| Jun 22, 4:14 AM EDT | TSTM WND DMG | 2 Wnw West Columbia, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG I-26 E NEAR EXIT 117. |
| Jun 22, 4:19 AM EDT | TSTM WND DMG | 2 Wsw Springdale, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG ENTERPRISE PARKWAY NEAR PLATT SPRINGS ROAD. |
| Jun 22, 4:19 AM EDT | TSTM WND DMG | 4 Ese Gaston, SC | SC HIGHWAY PATROL REPORTS MULTIPLE TREES DOWN IN ROADWAY IN THE VICINITY OF PINE PLAIN ROAD, GLEATON COURT AND OLD SANDY RUN ROAD. |
| Jun 22, 4:20 AM EDT | TSTM WND DMG | 2 E Pine Ridge, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E PINE RIDGE. SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG I-26 E NEAR MILE MARKER 117. |
| Jun 22, 4:20 AM EDT | TSTM WND DMG | 2 E Pine Ridge, SC | SC HIGHWAY PATROL REPORTS TREE DOWN IN ROADWAY ALONG I-26 E NEAR MILE MARKER 117. |
| Jun 22, 4:20 AM EDT | TSTM WND GST 59 | 1 Ssw Springdale, SC | THE KCAE ASOS AT THE COLUMBIA METROPOLITAN AIRPORT REPORTED A PEAK WIND GUST OF 51 KT OR 59 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 24 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
122
WUUS52 KCAE 220744
SVRCAE
SCC003-039-063-220845-
/O.NEW.KCAE.SV.W.0061.190622T0744Z-190622T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
344 AM EDT Sat Jun 22 2019
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
South central Fairfield County in central South Carolina...
Lexington County in central South Carolina...
Aiken County in central South Carolina...
* Until 445 AM EDT.
* At 343 AM EDT, severe thunderstorms were located along a line
extending from near Batesburg-Leesville to Graniteville, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbia, Aiken, North Augusta, Lexington, West Columbia, Cayce,
Irmo, Batesburg-Leesville, Springdale, Aiken Mall, Lake Murray Dam,
Oak Grove, Red Bank, Clearwater, Belvedere, St. Andrews, South
Congaree, Pine Ridge, New Ellenton and Gaston.
This includes the following highways...
Interstate 126 between mile markers 0 and 2.
Interstate 20 in South Carolina between mile markers 1 and 64.
Interstate 26 between mile markers 1 and 64, between mile markers 1
and 64,
Interstate 77 between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Persons in campgrounds should seek shelter until these storms pass.
&&
LAT...LON 3388 8157 3409 8147 3407 8139 3412 8143
3417 8141 3420 8134 3420 8117 3415 8131
3410 8128 3408 8116 3400 8105 3388 8101
3375 8106 3378 8101 3376 8093 3375 8094
3366 8119 3339 8151 3349 8199 3353 8201
TIME...MOT...LOC 0743Z 282DEG 42KT 3393 8149 3355 8182
HAIL...0.75IN
WIND...60MPH
$$
JAQ2 follow-up statements
632
WWUS52 KCAE 220811
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
411 AM EDT Sat Jun 22 2019
SCC003-039-063-220845-
/O.CON.KCAE.SV.W.0061.000000T0000Z-190622T0845Z/
Fairfield SC-Lexington SC-Aiken SC-
411 AM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR SOUTHWESTERN FAIRFIELD...LEXINGTON AND CENTRAL AIKEN COUNTIES...
At 410 AM EDT, severe thunderstorms were located along a line
extending from near Oak Grove to near New Ellenton, moving east at 30
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbia, Aiken, Lexington, West Columbia, Cayce, Irmo, Springdale,
Aiken Mall, Lake Murray Dam, Oak Grove, Red Bank, St. Andrews, South
Congaree, Pine Ridge, New Ellenton, Gaston, West Columbia Riverwalk,
Citizens Park, USC Aiken and Riverbanks Zoo.
This includes the following highways...
Interstate 126 between mile markers 0 and 2.
Interstate 20 in South Carolina between mile markers 24 and 64.
Interstate 26 between mile markers 24 and 64, between mile markers
24 and 64.
Interstate 77 between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms! Prepare immediately for strong winds
capable of producing significant damage. Seek shelter inside a sturdy
building and stay away from windows.
Severe thunderstorms can produce large capsizing waves. If on or
near Lake Murray move into dock and take shelter!
Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.
&&
LAT...LON 3382 8148 3407 8138 3419 8132 3420 8117
3418 8128 3417 8126 3415 8131 3410 8128
3408 8116 3400 8105 3388 8101 3375 8106
3378 8101 3376 8093 3375 8094 3366 8119
3339 8151 3347 8190
TIME...MOT...LOC 0810Z 275DEG 28KT 3402 8117 3344 8172
HAIL...<.75IN
WIND...70MPH
$$
JAQ071
WWUS52 KCAE 220838
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
438 AM EDT Sat Jun 22 2019
SCC003-039-063-220848-
/O.EXP.KCAE.SV.W.0061.000000T0000Z-190622T0845Z/
Fairfield SC-Lexington SC-Aiken SC-
438 AM EDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAIRFIELD...
LEXINGTON AND CENTRAL AIKEN COUNTIES WILL EXPIRE AT 445 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.
LAT...LON 3382 8148 3407 8138 3419 8132 3420 8117
3418 8128 3417 8126 3415 8131 3410 8128
3408 8116 3400 8105 3388 8101 3375 8106
3378 8101 3376 8093 3375 8094 3366 8119
3339 8151 3347 8190
TIME...MOT...LOC 0838Z 282DEG 42KT 3395 8079 3337 8134
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:14 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 22, 2:14 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Columbia SC 214 AM EDT Sat Jun 22 2019 .SYNOPSIS... A frontal boundary will remain in the forecast area through tonight bringing a possibility of potentially severe thunderstorms. The front will become diffuse under upper ridging early next week and this pattern supports mainly scattered afternoon thunderstorms and above normal temperatures. && .NEAR TERM /THROUGH TONIGHT/... The main concern is a possibility of thunderstorms with damaging wind and hail. A mesoscale convective system in the northwest flow will track through the forecast area during the early morning hours. There has been a satellite trend of somewhat warming cloud tops and diminishing lightning but there is a concern strong wind gusts may still occur in the forecast area. An instability gradient exists across the forecast area from northeast to southwest with the greatest instability in the southwest early this morning. Surface-based LI values were near -6 in the CSRA. This instability plus the analysis showing h85 moisture advection and h5 cold advection indicates the storms may maintain some intensity despite nocturnal cooling and the dryness in the water vapor imagery. The main concern is strong wind gusts because of moderate instability and the dry mid-level air aiding downdrafts. Upstream reports have generally indicated gusts of 40 to 50 mph with this system. Recovery of moisture and instability will likely occur behind this morning's mesoscale convective system later today. There should be continued low-level convergence into a lingering boundary. The models depict a mid-level shortwave troughing sinking southeastward into the area this afternoon and lingering tonight. The NAM and GFS indicate extreme instability with surface-based LI values -8 to -12. The greatest instability was depicted in the south section. Forecast soundings indicate a low- to mid-level cap breaking with heating this afternoon. The instability indicates some of the thunderstorms will have damaging wind and hail. The shear will be mainly uni-directional so the threat will be mainly straight-line wind although if the extreme instability does develop then a tornado is possible. The high-resolution models have a high spread with the timing of most intense convection. We leaned toward the ARW with the timing because this model has had a somewhat better handle with convection early this morning. Precipitable water is forecast to peak around 2 inches. Heavy downpours may occur but with the northwest flow and storm movement there may be a diminished flood threat. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Upper level ridge extending from the upper Gulf Coast into the Ohio Valley will gradually shift east through Sunday and Sunday night. Meanwhile at the surface, a rather diffuse front will linger over the area. A series of upper disturbances and potentially rounds of convection could continue to track across the area within the northwest flow aloft along the periphery of the ridge. The greatest potential for showers and thunderstorms will come in the mid- afternoon through early evening time frame. Will maintain chance PoPs across the area. With at least moderate instability in place and dry air aloft, there is the potential for some strong if not isolated severe thunderstorms. High temperatures have been adjusted downward another degree or so into the upper 80s and lower 90s based on latest model trends, which seem reasonable given the expected cloud cover and potential for showers. Lows Sunday night will be in the lower 70s. The upper ridge axis shifts east over the region on Monday as the low level flow shifts southerly in advance of an approaching cold front. Increased subsidence over the area should limit the coverage of any convection during the day, but still some isolated showers and thunderstorms are possible with sufficient daytime heating and moisture. The ridge axis shifts east of the area Monday night, allowing a cold front to shift southeast into the area. The front could provide a focus for isolated convection Monday night, but the potential for severe weather appears low given limited instability. Monday still looks to be the warmest day of the week given strong subsidence and compressional heating ahead of the front, with highs in the mid to upper 80s. Mild temperatures are expected Monday night, with lows in the lower to mid 70s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Upper ridging will become established over the western Atlantic during the Long Term period, resulting in a more typical summertime pattern. Generally expect isolated to scattered convection each day, with increasing coverage possible toward the end of the week as Atlantic moisture advects into the region. There is even some model support for nocturnal convection so will maintain at least some rain chances during the nighttime periods. Temperatures appear to be near to slightly above normal through the period. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... There will be restrictions at times in thunderstorms during the 24-hour TAF period. Severe wind gusts and hail are possible. Outside of scattered to numerous thunderstorms expect mainly VFR conditions as indicated by the NAM MOS and GFS MOS and LAMP. The GFS LAMP suggested general wind gusts around 18 knots this afternoon. Expect restrictions associated with a mesoscale convective systems tracking southeastward and through the area early this morning. There has been a satellite trend of somewhat warming cloud tops and diminishing lightning but there is a concern strong wind gusts may still occur in the forecast area. An instability gradient exists across the forecast area from northeast to southwest with the greatest instability in the southwest early this morning. Surface-based LI values were near -6 in the CSRA. This instability plus the analysis showing h85 moisture advection and h5 cold advection indicates the storms may maintain some intensity despite nocturnal cooling and the dryness in the water vapor imagery. The main concern is strong wind gusts because of moderate instability and the dry mid- level air aiding downdrafts. Recovery of moisture and instability will likely occur behind this morning's mesoscale convective system later today. There should be continued low-level convergence into a lingering boundary. The models depict a mid-level shortwave troughing sinking southeastward into the area this afternoon and lingering tonight. The NAM and GFS indicate extreme instability with surface-based LI values -8 to -12. The greatest instability was depicted in the south section. Forecast soundings indicate a low- to mid-level cap breaking with heating this afternoon. The instability indicates some of the thunderstorms will have damaging wind and hail. The shear will be mainly uni- directional so the threat will be mainly straight-line wind although if the extreme instability does develop then a tornado is possible. The high-resolution models have a high spread with the timing of most intense convection. There was too much uncertainty with the timing to include thunderstorms in the terminal forecasts later in the forecast period. .EXTENDED AVIATION OUTLOOK...Scattered mainly afternoon and evening thunderstorms and associated restrictions will occur during the period. A few locations may have early morning stratus and fog. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jun 21, 10:30 PM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 1030 PM EDT Fri Jun 21 2019 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 230230- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 1030 PM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Tonight. Thunderstorms are possible during the early morning and sunrise hours mainly in the western Midlands and northern Central Savannah River Area. Strong and gusty winds are possible however the potential for severe thunderstorms is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is the potential for severe thunderstorms during the afternoon and early evening on Saturday. The primary hazard will be damaging straight-line winds, but large hail could also occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 2:26 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Columbia SC
226 AM EDT Sat Jun 22 2019
SCZ018-220645-
McCormick SC-
226 AM EDT Sat Jun 22 2019
...Strong Thunderstorms Will Impact Portions of McCormick County
Until 245 AM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 226 AM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Iva to near
Bobby Brown State Park, moving east at 50 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
McCormick, Mccormick County Airport, Willington, Mount Carmel Park,
Bordeaux, Mount Carmel, Baker Creek State Park, Leroy's Ferry
Recreation Area and Long Cane Creek Picnic Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
Persons in campgrounds should seek shelter until these storms pass.
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
LAT...LON 3407 8253 3408 8248 3406 8245 3406 8233
3397 8230 3402 8225 3398 8220 3399 8214
3394 8212 3393 8216 3388 8216 3386 8214
3390 8248 3394 8251 3395 8256 3402 8259
TIME...MOT...LOC 0626Z 275DEG 43KT 3433 8270 3398 8252
JAQThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:26 AM EDT | Special Weather Statement | CAE | McCormick | 19 min |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CAE | McCormick | 48 min |
| Jun 22, 3:14 AM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Newberry, Saluda | 61 min |
| Jun 22, 3:58 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lancaster, Richland | 62 min |
| Jun 22, 4:05 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Orangeburg | 55 min |
| Jun 22, 4:22 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Chesterfield, Clarendon, Kershaw, Lancaster, Lee and 1 more | 53 min |
| Jun 22, 4:37 AM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg | 53 min |
| Jun 22, 5:13 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Sumter | 32 min |
| Jun 22, 4:04 PM EDT | Special Weather Statement | CAE | McCormick | 41 min |
| Jun 22, 4:07 PM EDT | Special Weather Statement | CAE | Lancaster | 23 min |
| Jun 22, 4:23 PM EDT | Special Weather Statement | CAE | Fairfield, Lancaster | 52 min |
| Jun 22, 4:23 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 52 min |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Fairfield, Kershaw, Lancaster, Newberry | 43 min |
| Jun 22, 4:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 41 min |
| Jun 22, 5:15 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 45 min |
| Jun 22, 5:22 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Richland | 38 min |
| Jun 22, 5:25 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Kershaw, Lee, Richland, Sumter | 42 min |
| Jun 22, 6:15 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 60 min |
| Jun 22, 6:31 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 44 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.